EconPapers    
Economics at your fingertips  
 

Linear-Quadratic Solution Methods to Non-linear Stochastic Models: A Note

Maurice Roche ()

The Manchester School of Economic & Social Studies, 1998, vol. 66, issue 1, 118-27

Abstract: Linear-quadratic solution methods to nonlinear stochastic rational-expectations models are described and compared. A closed economy real business cycle model is used as an illustration. The author's results show that all methods yield identical coefficients in the optimal decision rules. However, when solving other models some methods require only a few modifications to existing computer programs. Copyright 1998 by Blackwell Publishers Ltd and The Victoria University of Manchester

Date: 1998
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:manch2:v:66:y:1998:i:1:p:118-27

Access Statistics for this article

More articles in The Manchester School of Economic & Social Studies from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-07-04
Handle: RePEc:bla:manch2:v:66:y:1998:i:1:p:118-27